MathSciNet Relay Station
MathSciNet bibliographic data
MR2299100 37K10 (37K05 37K30)
Guo, Fukui; Zhang, Yufeng The integrable coupling of the AKNS hierarchy and its Hamiltonian structure. Chaos Solitons Fractals 32 (2007), no. 5, 1898–1902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement